Question about Zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SarahP
Veteran Member


Date Joined Mar 2005
Total Posts : 1185
   Posted 1/10/2007 9:47 AM (GMT -7)   
Just a quick question.... I take 25 mgs of Zoloft daily, tapered myself down from 50mg with no problems. Felt like I was just "flat" on that dosage... no highs, no lows..hated it.
Now, I'd like to stop entirely...was taking it for fibromyalgia, not depression, and don't feel that the benefit from it is worth swallowing it each morning.
I forgot to take it yesterday, remembered about 4pm, and decided since I felt okay..just to let it go. Still haven't taken it. Since it's such a low dosage, and not used for depression, I'm assuming I should'nt have many effects of stopping it???
Could someone let me know if I am wrong and about to get hammered with all sorts of nasty things? LOL
Thanks!!
Sarah
I'm not procrastinating----I'm still doing yesterday!!!! 
I have no medical training, any medical opinions expressed in my posts are just that....opinions.

Co-Moderator for : Chronic Pain, Fibro


janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 1/10/2007 3:50 PM (GMT -7)   
If there's one thing that I know, it's that I don't know...LOL!!! Sorry I couldn't help more...however, you should always discuss with your doc about stopping meds, to be on the safe side!
Take care! :)
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/10/2007 7:38 PM (GMT -7)   

Hi Sarah, It is good to see you over here :-)   I was on Zoloft for about 5 years at 200 mgs and I know that "flat" feeling...it is like you have no emotions and could really care less about it.  Of course I was taking mine for depression but I also understand taking antid's for stuff other then depression as I am now on Effexor Xr and am at 225mg but that high dosage is mostly to help sustain my blood pressure as this med has hyertension side effects.

Anyway...I agree that you need to let your doc know (but know this).  In my opinion and what I would do is try it without for a few days and if you get by fine without any side effects then you could flush the rest.  If you start to  feel some side effects from stopping the med which some do like a motion sickness, stomach upset, headaches, and general crappiness then you may want to start back on then but decrease them slower.  Like take 25mg tab for a week then cut the tab in half and take for a week then break the half tab in half so your taking a quarter tab which isnt much..but your body is still getting alittle medication this way and when you do quit it wont react so negatively.  Zoloft is one of the worst one's to come off of but I dont think you should have much problems with this little of a dosage hopefully. 

Let us know how it goes :-)


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


SarahP
Veteran Member


Date Joined Mar 2005
Total Posts : 1185
   Posted 1/11/2007 6:52 AM (GMT -7)   
Thanks els... right now, I have no doc..lol. My state insurance dropped about 5000 off their rolls, and I was one of the lucky ones..sigh. I just got married, but will take a while to get my insurance through his work. So I'm stuck... totally out of pain medication, out of just about everything BUT Zoloft..lol.
So I decided to go on my own with this decision. So far, I still havent' taken it, and haven't had any type of effects. I feel exactly the same. More pain, but could be from lack of painkillers..lol.
I'm not procrastinating----I'm still doing yesterday!!!! 
I have no medical training, any medical opinions expressed in my posts are just that....opinions.

Co-Moderator for : Chronic Pain, Fibro


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/11/2007 8:37 AM (GMT -7)   
I can understand what you mean about insurance problems...Our governer here in MO dropped the disabled workers state insurance and cut a bunch of funding once he was elected in 04.  It has left thousands of people without insurance, it is very sad.  I hope you can get on your husbands plan soon and without too much trouble. 
I have chronic pain too from my MS, I have alot of muscle spasms, headaches...I cant imagine having to go without any of my medications.  I feel for you.  You will be in my thoughts and I hope that you continue to not have any problems going without the Zoloft.
Take care :-)

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:13 AM (GMT -7)
There are a total of 2,734,154 posts in 301,184 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
330 Guest(s), 14 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, Psilociraptor, BnotAfraid, Dsimms, Scaredy Cat, Starlight*, magoo2, ChickNorris, maria2016, Fairwind, stacy1263, brucen36, trumpet123, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer